Items where Author is "Gu, X-M"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Journal article

SHEN, Z.-L., HUANG, T.-Z., CARPENTIERI, B., GU, X.-M. and WEN, C., 2017. An efficient elimination strategy for solving PageRank problems. Applied Mathematics and Computation, 298, pp. 111-122. ISSN 0096-3003

GU, X.-M., HUANG, T.-Z., JI, C.-C., CARPENTIERI, B. and ALIKHANOV, A.A., 2017. Fast iterative method with a second-order implicit difference scheme for time-space fractional convection–diffusion equation. Journal of Scientific Computing, 72 (3), pp. 957-985. ISSN 0885-7474

GU, X.-M., HUANG, T.-Z. and CARPENTIERI, B., 2016. BiCGCR2: A new extension of conjugate residual method for solving non-Hermitian linear systems. Journal of Computational and Applied Mathematics, 305, pp. 115-128. ISSN 0377-0427

GU, X.-M., HUANG, T.-Z., CARPENTIERI, B., LI, L. and WEN, C., 2015. A hybridized iterative algorithm of the BiCORSTAB and GPBiCOR methods for solving non-Hermitian linear systems. Computers & Mathematics with Applications, 70 (12), pp. 3019-3031. ISSN 0898-1221

This list was generated on Sat Dec 7 13:42:48 2019 UTC.